# SDR Y2PA20130507033

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 61,042 hours, 57,337 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591216147
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MX DISCOVERED THE INBD LT T/E WING PANEL DELAMINATED.  MX R & R PANEL WITH SERVICEABLE IAW SRM 51-30-2.
